# SDR AALA202102159049

- Difficulty date: February 8, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 40,229 hours, 14,596 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: HTE200066
- Part serial: 35116206
- Condition: Sticking
- Location: Fuel System
- Part time: 28,641 hours, 10,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACT FUEL TANKS WILL NOT TAKE FUEL--140# IN ACT 2. MAINTENANCE ACCOMPLISHED THE FOLLOWING ACTIONS: REPLACED TRANSFER ACTUATOR 6QH (AALA202102129001) PER AMM 28-28-53, REPLACED LOGIC RELAY BOX ASSEMBLY 802VU (AALA202102159047) PER AMM 28-71-11, REPLACED ACT REFUEL VALVE SELENOID (AALA202102159048) PER AMM 28-25-51) AND REPLACED ACT 1 INLET VALVE ACTUATOR 5QH1 (AALA202102159049) PER AMM 28-28-54. A SATISFACTORY OPERATIONAL CHECK OF THE ACT REFUEL / TRANSFER SYSTEM WAS ACCOMPLISHED IN BOTH MANUAL AND AUTOMATIC MODES PER AMM 28-28-00-710-001/004.
